advertisement
Question
Posted by: Tess | 2005/07/07

pill and antibiotics

hi all / gynaedoc,

just a quick one, i had unprotected sex, i am on the pill, but the week before the sex i had been on antiboitics, they finished on the friday and the following Thursday I had intercourse, it was the week before my period, I came on, it was a bit weird the first two days then was normal again, would a week be long enough to tell if you were pregnant while on the pill (I am told your body will register within 48 hours about pregnancy) and secondly how long after antibiotics can the pill be affected???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should take extra precautions for two weeks after antibiotics but, if you had a period, it looks like you got away with it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement